Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blotchy skin on neck, chest, arms. Using benadryl. Allergic to products used at hairdressers. Treatment?

Hi, my name is XXXXX and I am 20 years old. I have had something happen to me about 3 times now, all apart from each other. I was getting my hair done about 4 months ago and once my hair was done I took my hairdressers cape off and my whole neck , chest , and arms were covered in flat pink/red smudges . I was feeling VERY hot, BUT I was not itchy at all! After about 40min-an hour they went away. I thought nothing of it until it happened again at the same salon a month later. I figured I had an allergy to the products they used, so the third time I went there I told them my problem and they only used shampoo and conditioner and an oil. Nothing happened this time, I felt fine! Anyway, 2 days ago at work (I work in a big clothing store), my ears started to get uncomfortably hot and soon after so did my face. I went on my 10 to look at myself in the bathroom and my whole neck was covered in these blotches , soon after my arms were as well. I immediately bought Benadryl and it helped right away. When I asked my mom she said it sounded like I was getting hives caused by anxiety . I normally dont feel very anxious/stressed to a point where I think my body would start developing HIVES. I googled around the internet too and hives are described as raised, itchy, and red and all I feel is very warm and my skin gets blotchy but I do not itch at all. What can this be?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
must be some type of cloth material
like the covering cloth used by hair dresser and the material of same type in the clth store
just see the material
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor